Theoretical and Mathematical Physics

, Volume 85, Issue 3, pp 1289–1299

Scattering of slowly moving vortices in the Abelian (2+1)-dimensional Higgs model

  • A. G. Sergeev
  • S. V. Chechin

DOI: 10.1007/BF01018406

Cite this article as:
Sergeev, A.G. & Chechin, S.V. Theor Math Phys (1990) 85: 1289. doi:10.1007/BF01018406

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • A. G. Sergeev
  • S. V. Chechin

There are no affiliations available

Personalised recommendations